# SDR CA030428006

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,889 hours, 8,888 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(CAN) DURING CLIMB AFTER TAKE OFF, THE RT FIRE WARNING LIGHT CAME ON, THE PILOT CONDUCTED AN ENGINE SHUT DOWN AND USED THE FIRE BOTTLE AND RETURN TO THE MAIN BASE AS PER FLIGHT MANUAL CHECKLIST . UPON INVESTIGATION, NO FIRE WAS FOUND, ALL THREE FIRE SENSORS DETECTORS WERE INSPECTED, WIRING INSPECTED AND NO FAULTS WERE FOUND.  THE FIRE BOTTLE WAS RESERVICED AND REINSTALLED AND SYSTEM WAS TESTED PER THE MAINTENANCE MANUAL, OK.  THE FIRE WARNING WAS CAUSED BY THE EARLY MORNING SUN LIGHT WHICH SHINED INTO COWL OPENINGS CAUSING A FALSE WARNING.
